# SDR FDEA202202180319

- Difficulty date: February 18, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300*
- Aircraft serial: 789
- Aircraft time: 33,459 hours, 18,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: A25673040038009
- Condition: Failed
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  675     25-60  1477     18FEB22  BOS  OPEN  U  WHILE CLOSING THE DOOR, THE DOOR SLIDE DEPLOYED. IT  SHOULD BE NOTED THAT THE FO, RAMP, AND MX FOLLOWED  PROCEDURES EXACTLY. FURTHERMORE, THE DOOR WAS NOT  FULLY CLOSED, NOR WAS THE SLIDE ARMED (IN FACT THE  DOOR WAS STILL PINNED); HENCE, THE DOOR RANDOMLY  DEPLOYED.     R/I  28FEB22 23:29   IND                                                                 REASON CODE : INST ON A/C ''ONLY'' **NO REMOVAL**                                 ON                                                                                MPN: A25673040038009      CPN: 2514585   POS: L1                                  SRL: 792                       TAG NBR: 9G5372                                                             ENT BY: 353958 RPT BY:353958                                                                                                                         FACT 28FEB22 23:29   IND                                                                 INSTALLED L1 DOOR SLIDE COVER REF MM 25-61-21-04.                                 REVERSED MEL PROCEDURES. A/C OK FOR FLT.                                           RII:   5180016
